# SDR PNSA980503

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo Charger
- Part number: 4091709001
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LT ENGINE WOULD NOT DEVELOPE FULL POWER, ABORTED TAKEOFF.  REPLACED TURBO CHARGER, OPERATIONAL CHECK OK.
